# SDR CA090917004

- Difficulty date: September 17, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE ENGINE WAS OVERHAULED AND WAS INSTALLED IN THE TEST CELL, WHEN TRYING TO DO A START, ENG WOULD NOT LIGHT OFF. IT WAS NOTED THAT THERE WAS NO FUEL GOING TO THE ENG WHEN STARTING.  AFTER TROUBLESHOOTING THE STARTING ISSUES IT WAS FOUND TO BE A FAULTY OVERHAULED FUEL SHUTOFF VALVE.  THE FSO WAS CHANGED AND THE ENGINE WAS TESTED WITH NO OTHER PROBLEMS.
